Talk

Advanced search

Mumsnet hasn't checked the qualifications of anyone posting here. If you have medical concerns, please seek medical attention; if you think your problem could be acute, do so immediately. Even qualified doctors can't diagnose over the internet, so do bear that in mind when seeking or giving advice.

Upset stomach (TMI!)

(1 Post)
Ollivander84 Tue 25-Apr-17 18:08:13

Didn't want anyone to be chomping their food down and reading so there's the warning!
Been on a LOT of opiate drugs, got constipated so was taking lactulose. Stopped taking the lactulose as now on less drugs. Since last Wednesday, so nearly a week I've had diarrhoea, needing to run to the loo, stomach gripes and just feels off. Everything else is fine (I'm waiting for surgery so on the lookout for cauda equina symptoms)
Just wondering how long I should give it before I bug the GP? Or if it's just a consequence of tapering the drugs down? I'm also neutropenic so I try to avoid the GP due to ill people grin

Join the discussion

Registering is free, easy, and means you can join in the discussion, watch threads, get discounts, win prizes and lots more.

Register now »

Already registered? Log in with: